# SDR QXEA2009070800512

- Difficulty date: July 5, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 18,448 hours, 15,498 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 3907001007
- Part serial: 0094
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 6,611 hours, 6,862 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SEA - ON APPROACH THE RIGHT OUTBOARD ROLL SPOILER FULLY EXTENDED, STAYED EXTENDED UNTIL TOUCHDOWN.  LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED THE FLIGHT DATA RECORDER FOR DOWNLOAD AND ANALYSIS.  BOMBARDIER FDR ANALYSIS SHOWS IT WAS NOT A FULL DEPLOYMENT, BUT A 55 DEGREE DEPLOYMENT OVER 50 SECONDS.  FULL DEPLOYMENT IS 75 DEGREES.  REMOVED AND REPLACED RT OUTBOARD SPOILER PCU IAW Q400 AMM TASK 27-61-16-000-801/400-801.  REMOVED AND REPLACED RT LIFT DUMP VALVES IAW Q400 AMM TASK 27-62-01-000-801/400-801.  OPS CHECK GOOD.  NO LEAKS NOTED.  C/W FUNCTION CHECK OF ROLL SPOILER SYSTEM IAW Q400 AMM TASK 27-61-00-720-801.  FUNCTION CHECK GOOD.  NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.  LIFT DUMP VALVES (P/N 395800-1005) S/N'S 5126 & 5123 BOTH AT 6,627 HOURS (TSN).
